Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 22, NWS Austin/San Antonio, TX

May 13, 20234 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 13, 2023, 10:48 AM CDT for 4 counties in Texas. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2023, 10:48 AM CDT (15:48 UTC)
Expired
May 13, 2023, 3:42 PM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 91 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 11:41 AM CDTFLASH FLOOD5 Ne Smiley, TXFM 3234 IMPASSABLE DUE TO HIGH WATER. NUMEROUS OTHER ROADS FLOODED ACROSS PORTIONS OF KARNES, DEWITT, GONZALES, AND LAVACA COUNTIES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 3.8 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2023-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2023-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

676 
WGUS54 KEWX 131548
FFWEWX
TXC123-177-255-285-131900-
/O.NEW.KEWX.FF.W.0022.230513T1548Z-230513T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1048 AM CDT Sat May 13 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  DeWitt County in south central Texas...
  Central Gonzales County in south central Texas...
  Karnes County in south central Texas...
  Lavaca County in south central Texas...

* Until 200 PM CDT.

* At 1048 AM CDT, Local law enforcement and TXDOT officials are 
  reporting several flooded roadways across the region. Between 2 
  and 6 inches of rain have fallen. Additional rainfall amounts of 1 
  to 2 inches are possible in the warned area. Flash flooding is 
  already occurring.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville, 
  Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim, 
  Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and 
  Speaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
      2943 9766 2963 9715 2963 9687 2934 9656
      2906 9694 2910 9698 2886 9731 2893 9742

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
3 follow-up statements
888 
WGUS74 KEWX 131726
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1226 PM CDT Sat May 13 2023

TXC123-177-255-285-131900-
/O.CON.KEWX.FF.W.0022.000000T0000Z-230513T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Gonzales TX-Karnes TX-Lavaca TX-
1226 PM CDT Sat May 13 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS 
AFTERNOON FOR DEWITT, CENTRAL GONZALES, KARNES AND LAVACA COUNTIES...

At 1226 PM CDT, Local law enforcement and TXDOT officials are 
reporting numerous flooded roadways across the region. Between 2 and 
6 inches of rain have fallen. Additional rainfall amounts up to 1 
inch are possible in the warned area. Flash flooding is already 
occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville, 
  Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim, 
  Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and 
  Speaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
      2943 9766 2963 9715 2963 9687 2934 9656
      2906 9694 2910 9698 2886 9731 2893 9742

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
292 
WGUS54 KEWX 131841
FFWEWX
TXC123-177-255-285-132100-
/O.EXT.KEWX.FF.W.0022.000000T0000Z-230513T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
141 PM CDT Sat May 13 2023

The National Weather Service in Austin/San Antonio has extended the

* Flash Flood Warning for...
  DeWitt County in south central Texas...
  Central Gonzales County in south central Texas...
  Karnes County in south central Texas...
  Lavaca County in south central Texas...

* Until 400 PM CDT.

* At 141 PM CDT, Local law enforcement and TXDOT officials are 
  reporting numerous flooded roadways across the region. Between 2 
  and 7 inches of rain have fallen. Flash flooding is already 
  occurring.

  HAZARD...Life threatening flash flooding.

  SOURCE...Law enforcement reported.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville, 
  Yorktown, Shiner, Moulton, Runge, Smiley, Nordheim, Hochheim, 
  Cheapside, Westhoff, Thomaston, Ezzell, Gillett, Sublime and 
  Speaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
      2943 9766 2963 9715 2963 9687 2934 9656
      2906 9694 2910 9698 2886 9731 2893 9742

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
504 
WGUS74 KEWX 132042
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
342 PM CDT Sat May 13 2023

TXC123-177-255-285-132052-
/O.CAN.KEWX.FF.W.0022.000000T0000Z-230513T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeWitt TX-Gonzales TX-Karnes TX-Lavaca TX-
342 PM CDT Sat May 13 2023

...FLASH FLOOD WARNING FOR DEWITT, CENTRAL GONZALES, KARNES AND 
LAVACA COUNTIES HAS BEEN REPLACED WITH A FLOOD ADVISORY...

LAT...LON 2867 9778 2872 9792 2906 9795 2922 9773
      2943 9766 2963 9715 2963 9687 2934 9656
      2906 9694 2910 9698 2886 9731 2893 9742

$$

27

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 6:10 AM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 13, 6:10 AM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
610 AM CDT Sat May 13 2023

...New AVIATION...

.SHORT TERM...
(Today through Sunday)
Issued at 315 AM CDT Sat May 13 2023

Key points:

-Rounds of moderate to heavy rains expected to continue this weekend
 into next week.

-A Flood Watch remains in effect through early this evening and may
 be extended later into the weekend.

-3 to 6 inches of rain are expected over many areas with isolated
 totals of up to 10 inches possible mainly near the Coastal Plains.

-Be sure to have multiple ways to receive flood and severe weather-
related warnings.

The much anticipated strong to severe thunderstorms and heavy rains
with flooding event is well underway. The line of showers and
thunderstorms has moved east of the I-35/I-37 corridors with showers
and thunderstorms moving up from the Coastal Plains and rain with a
few thunderstorms over the Hill Country to the Rio Grande. The line
will continue to move to the east this morning as the activity from
the Coastal Plains feed into it. The heaviest rains this morning will
be east of I-35 to the Coastal Plains. The activity over our western
areas should gradually decrease. It is possible that the ongoing
heavy rains stabilizes the airmass making for less convective
development in its wake later this morning and possibly this
afternoon. The models show a variety of solutions for today. Still
expect 3 to 6 inches mainly over the eastern areas with isolated
totals near 10 inches. Will continue the Flood Watch through early
this evening. There is a marginal risk of strong to severe storms for
today due to some instability and steep mid level lapse rates.

Deep southerly flow remains over South Central Texas tonight through
Sunday. Quite a few models indicate additional impulses with rounds
of showers and thunderstorms moving up from the south-southwest
tonight into Sunday. There is a good potential for at least locally
heavy rains with WPC showing a slight chance for excessive rainfall
for most of our area. As a result, the Flood Watch may be extended
beyond this evening.

&&

.LONG TERM...
(Sunday night through Friday)
Issued at 315 AM CDT Sat May 13 2023

Deep southerly flow remains over South Central Texas on Monday with
a few models indicating additional impulses with rounds of showers
and thunderstorms moving up from the south-southwest. There is a
good potential for at least locally heavy rains with WPC showing a
slight chance for excessive rainfall for most of our area.

The deep southerly flow early in the week yields to mid level
troughiness for the middle of next week, then upper level ridging
late next week. A moist airmass remains, however, PWs decrease a
little. As a result, chances of showers and thunderstorms along with
heavy rain potential decrease with WPC showing only a marginal risk
of excessive rainfall.

&&

.AVIATION...
(12Z TAFS)
Issued at 610 AM CDT Sat May 13 2023

An area of RA with embedded TSRA will continue over KAUS while SHRA
with OCNL TSRA will continue over KSAT/KSSF this morning. Then,
activity will be intermittent at all sites this afternoon through
Sunday morning, although have maintained SHRA/VCSH mention. A mix of
IFR to VFR conditions is expected with the poorest conditions in
areas of precipitation.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  68  81  68 /  90  70  80  30
Austin Bergstrom Intl Airport  81  67  81  67 /  90  70  80  30
New Braunfels Muni Airport     80  68  79  67 /  90  70  80  40
Burnet Muni Airport            78  66  78  66 /  90  60  80  40
Del Rio Intl Airport           80  69  81  68 /  70  70  70  70
Georgetown Muni Airport        79  67  79  66 /  80  60  80  30
Hondo Muni Airport             77  66  79  67 /  80  70  90  60
San Marcos Muni Airport        80  67  80  67 /  90  70  80  40
La Grange - Fayette Regional   82  69  81  69 /  80  60  70  20
San Antonio Intl Airport       78  68  79  68 /  90  70  90  50
Stinson Muni Airport           79  68  79  69 /  90  70  90  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for Atascosa-Bandera-Bastrop-Bexar-
Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-Frio-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-Lavaca-
Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-
Wilson-Zavala.

&&

Short-Term...04
Long-Term...04
Aviation...04
Hazardous weather outlook, May 13, 3:41 AM CDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
341 AM CDT Sat May 13 2023

TXZ171>173-183>194-202>209-217>225-228-140845-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
341 AM CDT Sat May 13 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Rounds of heavy rains will continue today, especially east of
I-35 to near the Coastal Plains with locally heavy rains west of
this area. There is a level 3 out of 4 risk of excessive rainfall
leading to flooding near the Coastal Plains, decreasing to 1 out
of 4 risk over the Edwards Plateau.

A Flood Watch is in effect through early this evening, however it
may be extended. This is an evolving forecast. So, be sure to
check the forecast frequently for updates.

There is also a level 1 to 2 out of 5 risk for severe storms
across generally along and east of I-35 with the greatest risk
near the Coastal Plains and US 77 corridor. Large hail and
damaging wind gusts are the main severe weather threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rounds of showers and thunderstorms will continue on Sunday
through much of next week. Locally, possibly more widespread
heavy rains are possible. There is a level 2 out of 4 risk of
excessive rainfall leading to flooding on Sunday and Monday, then
1 out of 4 risk Tuesday and Wednesday.

A Flood Watch may be needed for portions of our area. This is an
evolving forecast. So, be sure to check the forecast frequently
for updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 13, 8:44 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLASH FLOOD      7 ENE GONZALES          29.54N 97.34W
05/13/2023                   GONZALES           TX   DEPT OF HIGHWAYS

            TXDOT REPORTS WATER OVER FM 532 EAST OF
            GONZALES.

&&

JR
Local storm report, May 13, 9:20 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     7 S SEMINOLE CANYON STA 29.60N 101.30W
05/12/2023  M58 MPH          VAL VERDE          TX   MESONET

            WIND GUST OF 58 MPH MEASURED BY THE WEST
            TEXAS MESONET SITE.

&&

EMP
Local storm report, May 13, 9:52 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
952 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 AM     FLASH FLOOD      5 WNW MEYERSVILLE       28.95N 97.39W
05/13/2023                   DEWITT             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS LOW WATER CROSSINGS FLOODED ON
            FM 237 BETWEEN YORKTOWN AND U.S. 183.

&&

JR
Special weather statement, May 13, 10:17 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1017 AM CDT Sat May 13 2023

TXZ205>207-221-131615-
Guadalupe TX-Comal TX-Bexar TX-Wilson TX-
1017 AM CDT Sat May 13 2023

...Strong thunderstorms will impact portions of western Guadalupe,
northeastern Wilson, northeastern Bexar and southeastern Comal
Counties through 1115 AM CDT...

At 1014 AM CDT, Doppler radar was tracking strong winds developing
across northeast and eastern Bexar County, southern Comal County,
northern Wilson County, and western Guadalupe County.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Braunfels, Schertz, Seguin, Cibolo, Universal City, Live Oak,
Selma, Randolph AFB, Canyon Lake, Bulverde, Garden Ridge, McQueeney,
St. Hedwig, La Vernia, Marion, Santa Clara, New Berlin, Zuehl,
Geronimo and Sutherland Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2926 9822 2973 9842 2989 9809 2985 9804
      2937 9784 2935 9786 2930 9781
TIME...MOT...LOC 1514Z 252DEG 9KT 2969 9832 2935 9818

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RUNYEN
Local storm report, May 13, 10:34 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     FLASH FLOOD      3 WSW GILLETT           29.11N 97.83W
05/13/2023                   KARNES             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS FM 887 CLOSED DUE TO FLOODING
            WEST OF GILLETT.

&&

JR
Local storm report, May 13, 10:35 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SAT MAY 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     FLASH FLOOD      6 SSW GILLETT           29.05N 97.82W
05/13/2023                   KARNES             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS FM 627 CLOSED DUE TO FLOODING
            SOUTH OF GILLETT.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Kinney, Maverick, Uvalde, Zavala64 min
May 12, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards, Kinney, Real, Uvalde60 min
May 12, 7:34 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Val Verde56 min
May 12, 7:39 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXKinney, Maverick36 min
May 12, 7:48 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
May 12, 7:49 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick3 hr
May 12, 8:10 PM CDTTornado WarningEWXDimmit, Maverick, Zavala35 min
May 12, 8:17 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde58 min
May 12, 8:27 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala63 min
May 12, 8:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real50 min
May 12, 8:59 PM CDTSpecial Weather StatementEWXMaverick46 min
May 12, 9:07 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Real, Uvalde, Zavala30 min
May 12, 9:10 PM CDTSpecial Weather StatementEWXMaverick50 min
May 12, 9:24 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala66 min
May 12, 9:42 PM CDTFlash Flood Warning Considerable damage threatEWXDimmit, Maverick, Zavala4 hr
May 12, 9:56 PM CDTSpecial Weather StatementEWXGillespie49 min
May 12, 9:58 PM CDTSpecial Weather StatementEWXZavala17 min
May 12, 10:02 PM CDTSpecial Weather StatementEWXBandera, Kerr43 min
May 12, 10:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Dimmit, Frio, Medina, Uvalde, Zavala60 min
May 12, 10:24 PM CDTAreal Flood AdvisoryEWXDimmit, Zavala4 hr
May 12, 10:29 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala50 min
May 12, 10:39 PM CDTSpecial Weather StatementEWXUvalde51 min
May 12, 10:43 PM CDTSpecial Weather StatementEWXBandera62 min
May 12, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Kerr3 hr
May 12, 10:54 PM CDTSpecial Weather StatementEWXGillespie, Llano66 min
May 12, 11:05 PM CDTAreal Flood AdvisoryEWXGillespie, Llano3 hr
May 12, 11:08 PM CDTSpecial Weather StatementEWXMedina52 min
May 12, 11:13 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Frio, Kerr, Medina, Uvalde62 min
May 12, 11:24 PM CDTAreal Flood AdvisoryEWXBandera, Medina, Uvalde3 hr
May 12, 11:29 PM CDTSpecial Weather StatementEWXDimmit, Zavala61 min
May 13, 12:05 AM CDTFlash Flood Warning Considerable damage threatEWXDimmit, Uvalde, Zavala3 hr
May 13, 12:13 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Comal, Guadalupe, Kendall and 2 more62 min
May 13, 12:17 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Kendall, Medina4 hr
May 13, 12:26 AM CDTSpecial Weather StatementEWXBurnet49 min
May 13, 12:34 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Kendall, Llano, Travis3 hr
May 13, 1:00 AM CDTSpecial Weather StatementEWXAtascosa45 min
May 13, 1:10 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Blanco, Comal, Guadalupe, Karnes and 2 more4 hr
May 13, 1:11 AM CDTSpecial Weather StatementEWXBexar, Comal, Wilson64 min
May 13, 1:27 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 13, 1:32 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson30 min
May 13, 1:55 AM CDTAreal Flood AdvisoryEWXBlanco, Hays, Travis, Williamson3 hr
May 13, 2:05 AM CDTFlash Flood Warning Considerable damage threatEWXBexar4 hr
May 13, 2:16 AM CDTSpecial Weather StatementEWXComal, Guadalupe44 min
May 13, 2:18 AM CDTSpecial Weather StatementEWXAtascosa42 min
May 13, 2:29 AM CDTSpecial Weather StatementEWXCaldwell46 min
May 13, 2:39 AM CDTSpecial Weather StatementEWXTravis51 min
May 13, 3:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more5 hr
May 13, 3:25 AM CDTAreal Flood AdvisoryEWXKinney4 hr
May 13, 4:25 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee4 hr
May 13, 4:41 AM CDTSpecial Weather StatementEWXFayette34 min
May 13, 4:57 AM CDTFlash Flood Warning Considerable damage threatEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more6 hr
May 13, 5:52 AM CDTAreal Flood AdvisoryEWXBexar5 hr
May 13, 6:10 AM CDTRiver Flood WarningEWXGoliad, Karnes56 hr
May 13, 6:18 AM CDTAreal Flood AdvisoryEWXLavaca5 hr
May 13, 6:47 AM CDTSpecial Weather StatementEWXComal13 min
May 13, 6:53 AM CDTSpecial Weather StatementEWXAtascosa22 min
May 13, 7:42 AM CDTFlash Flood Warning Considerable damage threatEWXDeWitt, Lavaca3 hr
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt3 days
May 13, 8:24 AM CDTRiver Flood WarningEWXDeWitt4 days
May 13, 8:40 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more7 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar, Wilson17 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXBexar43 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes13 hr
May 13, 8:42 AM CDTRiver Flood WarningEWXKarnes, Wilson30 hr
May 13, 10:17 AM CDTSpecial Weather StatementEWXGuadalupe58 min
May 13, 11:18 AM CDTSpecial Weather StatementEWXCaldwell, DeWitt, Gonzales, Guadalupe, Hays57 min
May 13, 12:19 PM CDTSpecial Weather StatementEWXGonzales56 min
May 13, 12:40 PM CDTAreal Flood AdvisoryEWXEdwards, Real2 hr
May 13, 3:42 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Karnes, Lavaca2 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.